# SDR REXA202200199

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL IS CORRODED FROM FS 581 TO FS 661+32. INSTALLED NEW SERVICEABLE SEAT RAIL IAW CRJ900 AMM 53-00-49-400-801-A07. PAINTED AND CIC IAW SNIEO SH690-33404 SO1, SNIEO SH690-33400 SO3
